MathSciNet Relay Station
MathSciNet bibliographic data
MR1705001 35L70 (35B40)
Bahouri, Hajer; Gérard, Patrick High frequency approximation of solutions to critical nonlinear wave equations. Amer. J. Math. 121 (1999), no. 1, 131–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement